# SDR AALA2020041629009

- Difficulty date: April 1, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 59,545 hours, 26,746 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Plate
- Part number: D9251081000000
- Condition: Burned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - COCKPIT INSTRUMENT PANEL, LIGHT PLATE 301VU AND 500VU BURNED. REPLACED INTEGRALLY LIGHTED PLATE 500VU IN COCKPIT AREA PER AMM 33-13-43-400-802-A. PERFORMED OPERATIONAL TEST OF INSTRUMENT AND PANEL INTEGRAL LIGHTING PLATE PER AMM 33-13-00-710-001-A, TESTED OK. [SEE ASSOCIATED REPORT AALA202004029010]
